| Model Number |
4251128-02 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available a follow-up report will be filed.
Event or Problem Description
As reported by user facility: safety shield disengaged and a needlestick occurred.The medic put the used catheter to the side, and when he went to dispose of the stylette he got stuck.